Stochastic differential games of fully coupled forward-backward stochastic systems under partial information

Maoning Tang*, Qingxin Meng

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

4 Citations (Scopus)

Abstract

In this paper, an open-loop two-person zero-sum stochastic differential game is considered under partial information. More precisely, the controlled systems are described by a fully coupled nonlinear multi-dimensional forward-backward stochastic differential equation driven by a multi-dimensional Brownian motion, and all admissible control processes for both players are required to be adapted to a given subfiltration of the filtration generated by the underlying Brownian motion. For this type of partial information stochastic differential game, one sufficient (a verification theorem) and one necessary conditions for the existence of open-loop saddle points for the corresponding two-person zero-sum stochastic differential game are proved. The control domain need to be convex and the admissible controls for both players are allowed to appear in both the drift and diffusion of the state equations.

Original languageEnglish
Title of host publicationProceedings of the 29th Chinese Control Conference, CCC'10
Place of PublicationPiscataway, NJ
PublisherInstitute of Electrical and Electronics Engineers (IEEE)
Pages1150-1155
Number of pages6
ISBN (Print)9787894631046
Publication statusPublished - 2010
Event29th Chinese Control Conference, CCC'10 - Beijing, China
Duration: 29 Jul 201031 Jul 2010

Other

Other29th Chinese Control Conference, CCC'10
CountryChina
CityBeijing
Period29/07/1031/07/10

Keywords

  • Maximum principle
  • Partial information
  • Stochastic differential game

Fingerprint Dive into the research topics of 'Stochastic differential games of fully coupled forward-backward stochastic systems under partial information'. Together they form a unique fingerprint.

Cite this